| Model Number |
IPN914814 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product visistat 35w non-sterile lot# 73e2100232 investigation did not show issues related to the complaint.
Event or Problem Description
The orhopids find that the staples do not close nicely and so the wound subsequently does not close from skin stapler 528236.Clinical consequences: infections have occurred in the patients.